advertisement
Question
Posted by: Tired | 2004/11/19

Intermenstrual bleeding - please please help!

I've been having a 2nd period every month for the past few years. Whether I'm on the pill or not, I have my period for 5 days (about 3 days after starting the placebo on my strip), and then on approx day 14 (ie one week after 'real' period stops) I have a second period which lasts a good 7 days. Not spotting, but actual bleeding although lighter than the 'real' period and more brown or black. All abnormalities have been ruled out by sonars, blood tests, hysteroscopy etc. I do not have a major coagulopathy (sometimes very very slight Von Willebrands), and Cyclokapron has no effect. Been on every type of pill, also take E2 supplement. All to no avail.

Any suggestions on what else might be wrong? could it be endometriosis? or else would ethamsylate help as I also bruise very easily.

Help would be GREATLY appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I'm afraid I can't help. It sounds like you have been thoroughly investigated. One option might be the injectable which tends to stop periods completely. I doubt that ethamsylate will helpas it is likely to be a hormonal issue rather than a clotting one.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Tired | 2004/11/22

I'm 33, but this has been the case since I was 25...

Reply to Tired
Posted by: Karen | 2004/11/20

You don't say how old you are. It may be the start of your menopausal phase.

Reply to Karen

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement